# SDR SWIA200312193

- Difficulty date: July 15, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 11,032 hours, 16,311 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING AT SEAT 7A INOPERATIVE.  REPLACED DEFECTIVE FLOOR TRACK LIGHT AT 7A IAW MM 33-50-00.  OPS CHECK GOOD.
